Pollyanna (alicenwndrln) wrote,
Pollyanna
alicenwndrln

Okey dokey....no more lovastatin for me. I am, apparently, allergic to it. My arms itch horribly. I couldn't fall asleep last night, due to a TERRIBLE headache & the fact that my arm itched so badly, I couldn't stop scratching it! Today I noticed that I scratched my forearm so hard that I broke some capillaries. Ooops. I am still really, really itchy, & I haven't taken one since yesterday morning. I am going to stop taking it, & see if the itching goes away....then I will know it's the lovastatin & call my doc & see if there's something else I can take. The little info sheet for lovastatin says that "an allergic reaction to this drug is unlikely"....well, that pretty much sums up MY life....UNLIKELY!!!! *grin*
Subscribe
  • Post a new comment

    Error

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 13 comments